# SDR 2007UALA03155

- Difficulty date: August 10, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,116 hours, 35,061 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  INSPECTED AND LEAK CHECKED ALL 3 MASKS.  NOTED OBSERVER MASK INCORRECTLY STOWED AND POSSIBLE TEST BEING INADVERTENTLY PUSHED.  SERVICED O2 TO 1800.
